# SDR V0XD201402200022

- Difficulty date: February 20, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670317541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD STORAGE UNIT HAS THREE MOUNTING BACKING PLATES & FITTINGS CORRODED.  REMOVED FITTINGS AT FS 287, WL 72, LBL 20 & LBL 36.  REMOVED ONE FITTING AT FS 309, WL 72 & LBL 20.  LOCATED & DRILLED THREE NEW FITTINGS & INSTALLED IAW CRJ 700 SRM 51-42-01, 51042020, & 51-21-11.  PLATE SH670-32148-3 & PLATE SH670-32149-3.
